zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability analysis for a class of neutral systems with mixed delays and sector-bounded nonlinearity. (English) Zbl 1156.34345
Summary: This paper deals with the problem of absolute stability and robust stability of a class of neutral systems with sector-bounded nonlinearity and mixed time-varying delays. Some new delay-dependent stability criteria are presented based on Lyapunov stability theory and formulated in terms of strict linear matrix inequalities (LMIs). Neither model transformation nor bounding technique for cross terms is required in obtaining the stability conditions. Since both the neutral- and discrete-delays are taken into account, the obtained criterion is less conservative than the previous ones, which is illustrated by numerical examples.

34K20Stability theory of functional-differential equations
93E99Stochastic systems and stochastic control
Full Text: DOI
[1] Cao, D. Q.; He, P.; Ge, Y. M.: Simple algebraic criteria for stability of neutral delay-differential systems, J. franklin inst. 342, 311-320 (2005) · Zbl 1063.93042 · doi:10.1016/j.jfranklin.2004.11.007
[2] Chen, W. H.; Zheng, W. X.: Delay-dependent robust stabilization for uncertain neutral systems with distributed delays, Automatica 43, 95-104 (2007) · Zbl 1140.93466 · doi:10.1016/j.automatica.2006.07.019
[3] Fridman, E.: New Lyapunov -- Krasovskiń≠ functionals for stability of linear retarded and neutral type systems, Syst. control lett. 43, 309-319 (2001) · Zbl 0974.93028 · doi:10.1016/S0167-6911(01)00114-1
[4] Gan, Z. X.; Ge, W.: Lyapunov functional for multiple delay general lurie systems with multiple non-linearities1, J. math. Anal. appl. 259, 596-608 (2001) · Zbl 0995.93041 · doi:10.1006/jmaa.2001.7433
[5] Gu, K. Q.; Niculescu, S. I.: Additional dynamics in transformed time-delay systems, IEEE trans. Autom. control 45, 572-575 (2000) · Zbl 0986.34066 · doi:10.1109/9.847747
[6] Hale, J. K.: Theory of functional differential equations, (1977) · Zbl 0352.34001
[7] Han, Q. L.: On robust stability of neutral systems with time-varying delay and norm-bounded uncertainty, Automatica 40, 1087-1092 (2004) · Zbl 1073.93043 · doi:10.1016/j.automatica.2004.01.007
[8] Han, Q. L.: Absolute stability of time-delay systems with sector-bounded nonlinearity, Automatica 41, 2171-2176 (2005) · Zbl 1100.93519 · doi:10.1016/j.automatica.2005.08.005
[9] Hara, S.; Yamamoto, Y.; Omata, T.; Nakano, M.: Repetitive control systems: a new type servo system for periodic exogenous signals, IEEE trans. Autom. control 33, 659-668 (1988) · Zbl 0662.93027 · doi:10.1109/9.1274
[10] He, Y.; Wang, Q. G.; Xie, L. H.; Lin, C.: Further improvement of free-weighting matrices technique for systems with time-varying delay, IEEE trans. Autom. control 52, 293-299 (2007)
[11] He, Y.; Wu, M.: Absolute stability for multiple delay general lurie control systems with multiple nonlinearities, J. comput. Appl. math. 159, 241-248 (2003) · Zbl 1032.93062 · doi:10.1016/S0377-0427(03)00457-6
[12] He, Y.; Wu, M.: Delay-dependent conditions for absolute stability of lurie control systems with time-varying delay, Acta automatica sin. 31, 475-478 (2005)
[13] He, Y.; Wu, M.; She, J. H.; Liu, G. P.: Delay-dependent robust stability criteria for uncertain neutral systems with mixed delays, Syst. control lett. 51, 57-65 (2004) · Zbl 1157.93467 · doi:10.1016/S0167-6911(03)00207-X
[14] He, Y.; Wu, M.; She, J. H.; Liu, G. P.: Robust stability for delay lurie control systems with multiple nonlinearities, J. comput. Appl. math. 176, 371-380 (2005) · Zbl 1076.93036 · doi:10.1016/j.cam.2004.07.025
[15] Impram, S. T.; Munro, N.: A note on absolute stability of uncertain systems, Automatica 37, 605-610 (2001) · Zbl 0972.93510 · doi:10.1016/S0005-1098(00)00194-1
[16] Liu, X.; Teo, K.; Zhang, Y.: Absolute stability of impulsive control systems with time delay, Nonlinear anal. 62, 429-453 (2005) · Zbl 1085.34065 · doi:10.1016/j.na.2005.03.052
[17] Lurie, A. I.: On some nonlinear problems in the theory of automatic control, (1957)
[18] Martins, A.; Alberto, L.; Bretas, N.: Uniform estimates of attracting sets of extended lurie systems using lmis, IEEE trans. Autom. control 51, 1675-1678 (2006)
[19] Nian, X. H.: Delay dependent conditions for absolute stability of lurie type control systems, Acta automatica sin. 25, 564-566 (1999)
[20] Park, J. H.: Novel robust stability criterion for a class of neutral systems with mixed delays and nonlinear perturbations, Appl. math. Comput. 161, 413-421 (2005) · Zbl 1065.34076 · doi:10.1016/j.amc.2003.12.036
[21] Park, P.: A revised Popov criterion for nonlinear lurie systems with sector-restrictions, Int. J. Control 68, 461-469 (1997) · Zbl 0896.93024 · doi:10.1080/002071797223479
[22] Petersen, I. R.: A stabilization algorithm for a class of uncertain linear systems, Syst. control lett. 8, 351-357 (1987) · Zbl 0618.93056 · doi:10.1016/0167-6911(87)90102-2
[23] Somolines, A.: Stability of lurie type functional equations, J. differential equations 26, 191-199 (1977) · Zbl 0427.34071 · doi:10.1016/0022-0396(77)90190-5
[24] Xu, B. J.; Wang, Q.: LMI approach for absolute stability of general neutral type lurie indirect control systems, J. control appl. 4, 387-392 (2005) · Zbl 1284.93170
[25] Yang, B.; Wang, J. C.: Delay-dependent criterion for absolute stability of neutral general lurie systems, Acta automatica sin. 30, 261-264 (2004)
[26] L. Yu, Q.L. Han, S.M. Yu, J.F. Gao, Delay-dependent conditions for robust absolute stability of uncertain time-delay systems, in: Proceedings of the 42nd IEEE Conference on Decision and Control, Maui, Hawaii, USA, 2003, pp. 6033 -- 6037.